# SDR EPUA2019022019001

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N9869M
- Make and model: Cessna 207A
- Aircraft serial: 20700744
- Aircraft time: 33,631 hours
- Engine: Cont IO520F
- Engine time: 1,432 hours
- System (JASC): 7410 · Ignition Power Supply
- Part: Ignition Lead
- Condition: Unknown
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT PILOT INDICATED ENGINE ROUGHNESS AND VIBRATION.  MAINTENANCE REPLACED LEFT HAND IGNITION HARNESS AND R/H MUFFLER.
